Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 52, Number 12
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 12 (1946)
PDF
Bull. Amer. Math. Soc. 52 (1946)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 12 (1946)
PDF
Bull. Amer. Math. Soc. 52 (1946)
A characterization of semi-simple rings with the descending chain condition
Oscar Goldman PDF
Bull. Amer. Math. Soc. 52 (1946), 1021-1027
Semi-simple extensions of rings
Oscar Goldman PDF
Bull. Amer. Math. Soc. 52 (1946), 1028-1032
On a problem of A. Kurosch
J. Levitzki PDF
Bull. Amer. Math. Soc. 52 (1946), 1033-1035
Note on multiply-infinite series
I. M. Sheffer PDF
Bull. Amer. Math. Soc. 52 (1946), 1036-1041
Note on almost-algebraic numbers
Harvey Cohn PDF
Bull. Amer. Math. Soc. 52 (1946), 1042-1045
On the lower order of integral functions
S. M. Shah PDF
Bull. Amer. Math. Soc. 52 (1946), 1046-1052
On the singularities of a class of functions on the unit circle
S. M. Shah PDF
Bull. Amer. Math. Soc. 52 (1946), 1053-1056
On a generalization of the Stieltjes moment problem
W. H. J. Fuchs PDF
Bull. Amer. Math. Soc. 52 (1946), 1057-1059
On fractional derivatives of univalent functions
H. P. Atkins PDF
Bull. Amer. Math. Soc. 52 (1946), 1060-1064
A generalization of a theorem of LeRoy and Lindelöf
V. F. Cowling PDF
Bull. Amer. Math. Soc. 52 (1946), 1065-1082
A note on the Hilbert transform
Lynn H. Loomis PDF
Bull. Amer. Math. Soc. 52 (1946), 1082-1086
On the structure of linear graphs
P. Erdös and A. H. Stone PDF
Bull. Amer. Math. Soc. 52 (1946), 1087-1091
Errata, Volume 52
PDF
Bull. Amer. Math. Soc. 52 (1946), 1092
Errata, Volume 51
PDF
Bull. Amer. Math. Soc. 52 (1946), 1092
Index of volume 52
PDF
Bull. Amer. Math. Soc. 52 (1946), 1093-1099